No Cover Image

Journal article 522 views

Nonlinear filters for chaotic oscillatory systems / M KHALIL, A SARKAR, S ADHIKARI, Sondipon Adhikari

NONLINEAR DYNAMICS, Volume: 55

Swansea University Author: Sondipon Adhikari

Published in: NONLINEAR DYNAMICS
Published: 2009
Online Access: http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=ORCID&SrcApp=OrcidOrg&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=WOS:000262088500009&KeyUID=WOS:000262088500009
URI: https://cronfa.swan.ac.uk/Record/cronfa25829
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleRID:1031151530474-4,title = Nonlinear filters for chaotic oscillatory systems,journal = NONLINEAR DYNAMICS,year = 2009,author = KHALIL, M and SARKAR, A and ADHIKARI, S,volume = 55,number = 1-2,pages = 113-137
College: College of Engineering